MATEC Web Conf.
Volume 68, 20162016 The 3rd International Conference on Industrial Engineering and Applications (ICIEA 2016)
|Number of page(s)||5|
|Published online||01 August 2016|
Extension of Some Positive and Linear Operators to Domains with Curved Sides
Babeṣ-Bolyai University, Faculty of Mathematics and Computer Science, Str. M. Kogᾰlniceanu Nr. 1, RO-400084, Cluj-Napoca, Romania
There are constructed some Cheney-Sharma type operators defined on a square with one curved side. They are extensions of the Cheney-Sharma type operators of second kind, given by E.W. Cheney and A. Sharma in , to the case of a curved sided domain. There are constructed the univariate Cheney-Sharma type operators, their product and boolean sum operators and there are studied their properties, their orders of accuracy and the remainders of the corresponding approximation formulas. Finally, there are given some illustrative examples.
© The Authors, published by EDP Sciences, 2016
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.